# SDR 95ZZZX1738

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8792N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825633
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Camber Surface
- Part time: 3,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION REVEALED DEEP PITS ON CAMBERED SURFACE OF PROPELLER.  FACE OF PROP PROTECTED BY FLAT BLACK PAINT, CAMBER UNPROTECTED, UNPAINTED EXCEPT FOR WHITE TIPS.  DEEP LINES OF CORROSION AT INTERSECTION OF PAINTED TIPS AND UNPAINTED CAMBER.  ONE PROPELLER SHOP TURNED IT DOWN AS UNSERVICEABLE.  OWNER TOOK IT TO OTHER PROP SHOP FOR REPAIR (AWAITING RESULTS).  SUBMITTER RECOMMENDS WAX OR OIL PROP MONTHLY (MINIMUM) TO PROTECT FROM CORROSION.
